Previous |  Up |  Next

Article

Title: On Borelian and bianalytic spaces (English)
Author: Frolík, Zdeněk
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 11
Issue: 4
Year: 1961
Pages: 629-631
.
Category: math
.
MSC: 04.40
idZBL: Zbl 0109.15303
idMR: MR0131981
.
Date available: 2008-06-09T13:12:44Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100488
.

Files

Files Size Format View
CzechMathJ_11-1961-4_11.pdf 493.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo